Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

R. S. Oganesyan

  • V. A. Vardanyan and R. S. Oganesyan, On the question of stabilizing a hollow jet by a uniform magnetic field, Vol. 3, No. 1, 100-104, 1967; English translation: Magnetohydrodynamics, Vol. 3, No. 1, 60-62, 1967 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X